Skorohod's spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 63-67
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a7,
author = {Lachout, P.},
title = {Skorohod's spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {63--67},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1393001},
zbl = {0901.60009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a7/}
}
Lachout, P. Skorohod's spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 63-67. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a7/